Vyvanse and intuniv

Common Questions and Answers about Vyvanse and intuniv

vyvanse

My 11 yr old son has been taking 6 mg of Intuniv and 60 mg of Vyvanse daily for about 4 years. This combo has successfully managed his ADHD. He is on the smaller side height wise and we asked our Dr. about taking a med break this summer. He agreed and said to discontinue the Vyvanse but continue the Intuniv which we did on Friday. Since then my son has been constantly tired and ravenously hungry.
Our doctor switched him to 2mg of Intuniv and 40mg of Strattera every morning and our son can barely stay awake. When he's doing something he's fine, but as soon as he sits down he will fall asleep. Will this go away?
He takes 50 mg of Vyvanse daily and was wondering if anyone has experienced this side effect with Vyvanse. Thank you.
I got on Vyvanse last year and I had high blood pressure again. I stopped taking it for a while, but I was still having high blood pressure so my Dr. put me on Lisinopril 10 mg & HCTZ 25 mg. My BP has still been high on this, even off Vyvanse (I am taking it again now since I am back in school). I told my Dr. about my anxiety bc I get really stressed about little stuff and almost feel like I am going to have a breakdown. I used to be on Prozac, but didn't think it did anything.
My son was on ability it worked great but unfortunately he was allergic he's now on intuniv by itself and it works great also
Our developmental pediatrician put him on intuniv -- which is the long acting form of tenex and vyvanse. It's a great combination because, on it's own, I'm told that the tenex or intuniv can make a child sleepy - and the vyvanse - which is a stimulant adhd medication - is, well ... a stimulant. We see no affects on sleep because of the combination. When we first started the intuniv there was a quick change in behaviors ...
He is 10 and on Concerta 54 mg (for last almost 3 years) and Zoloft 100 mg and Intuniv 2 mg and recently Risperdal 0.25 mg every am and 0.5 mg q pm. The neurologist wanted to add another med Abilify on board as he was still having some outburst behavior. I find this troubling that he wants my child on 5 psychoactive meds. we sought a second opinion from a psychiatrist that our son's therapist recommended.
Last Wednesday I went to a psychiatrist and he put me on 200mg Lamictal/pm, 100mg Lamictal/am, 1mg Intuniv/pm, 20mg Geodon/pm, 10mg Ambien/pm, 40mg Vyvanse/am, 5mg Focalin/am, and 10mg Focalin/pm. Prior to this I was not taking any medications. Things seemed okay for the first three days and then I started to have attacks of high blood pressure (166/90), tachychardia (140 bpm at rest) and severe chest pain.
I'm almost 13. I've been taking vyvanse for 5 months. It helped for a little while but I'm loosing weight, can barley get 5 hours of sleep, and more depressed than ever. I don't want to take it but, "you have to" according to my parrents. And the doc just loaded me up with some intuniv not too long ago. The school forced my parrents and I to get me drugged.
I contacted our GP yesterday and she wants him completely off the Vyvanse and Intuniv for today and then starting tomorrow she prescribed Concerta 36mg. I guess my concern is all these changes. What should we expect? Has anyone had Concerta and is it decent? How expensive is it? We are contacting some assistance to see if it's time to have our son move to a specialist rather than having our GP take care of these types of situations. Any help or advice would be great!!
My son was on Vyvanse and Clonodine for a long time and it was a life saver. He has ADHD and ODD as well. The doctor wanted to try Tenex. We did that for several weeks and I begged to go back on Clonodine. Tenex was awful for us! Clonodine is fantastic and helps him go to sleep at night! If anyone wants to chat, I'm in the same boat~ ***@**** My husband and I have very different coping mechanisms. Any input?
My 14 yr old son has a diagnosis of ADHD and ODD. He is on Vyvanse. Intuniv and Zoloft. He attends a private school for children with Behavioral and Developmental Challenges. The therapist we work with has mentioned some mood disorders as well. We tried Abilify for awhile, which had increased his appetite and he has gained 25 pounds in 3 months. We took him off this medicine because of the appetite issues, as well as not seeing a big difference.
Hello, I am writing in regards to my son. He is 8 years old and all of his life he has had a very small penis. He had gotten a new doc which finally drew some blood, and his testosterone, lh, and fsh all came back low. ( I cannot remember the values). She has referred us to a pediatric endo. for him to see, which I know will take a while to get him into. I am just wondering what could be the cause of all 3 levels being low?
One week ago a psychiatrist put me on 300mg Lamictal pm (without titration), 20mg Geodon pm, 1mg Intuniv pm, 10mg Ambien pm, 15mg Focalin am, and 40mg Vyvanse am for ADHD and bipolar. Prior this regimen I wasn't on any medications. Today I had to call an amulance as my resting pulse shot up to 140bpm and my blood pressure went up to 166/90. I thought I was going to die. As well, my lymph nodes are swollen and a bleeding rash has started to form on my hand.
Then the doctor decided to try intuniv and that didn't work so she gradually removed him from Vyvanse and Intuniv and started him on Concerta. The tactile issues seem to come after the Concerta. She took him off Vyvanse because she didn't want to raise the level (36mg also) and he seemed to be having issues, more mood swings, it would wear off quickly. I did bring up to his facilitator about the SPD, so he will notate it for when he goes in for the evaluation.
This is my opinion , that it could be the meds.. prozac can have side effects also the other meds you describe here, if he were my child I would ask for a second opinion about the meds and dosage he is being prescribed, Adding more meds may not make sense however this is definatly one for the experts, for me I would slowly with a new Doctors advice wean him off them and onto a good anti oxident supplement B Complex and Vit C ...
00 pm. I am concerned, because my medical doctor prescribes me Propranol 10 mg- three times a day and I believe both of these medications lower blood pressure. I am scared to take the Inuniv, because I do not know if there will be an interaction between the two. Are these two medications safe to take together or should I choose one or the other?
She also suffers from ADHD, which I have to say which is the worse of 2 evils! She is taking 300mg of Zonegran for the seizures and Vyvanse and intuniv for the ADHD. I was also told to give her B6 for her very very very bad mood swings which also comes with these 2 diseases. It does help! I was also told by a friend about a vitamin called 5-HTP. Does anyone know anything about this? This is a very hard thing to deal with, I wish like most parents I can take it from her.
She is so out of control that she is beating the crap out of me and her father and flailing her arms and legs and we have to just try to protect ourselves. It is HORRIBLE> She does not seem to be able to listen or stop - like she is possessed. omg. It is horrible. It is ironic. We are two peaceful people who NEVER spank, hit, etc....we are pretty mellow people and do not know where this anger comes from in this little girl. So, we have just been thinking this is part of adhd.
The FDA then approved a second non-stimulant drug, Intuniv, for children and teens between ages 6 and 17 and recently approved the non-stimulant Kapvay for use alone or in combination with a stimulant to enhance effectiveness. These medications can all improve concentration and impulse control.
The Adderall or Vyvanse often gets blamed. The Prozac and the Paxil are the problem. More about Adderall in a later post. Read more: http://www.corepsych.com/2006/11/adderall-prozac-and-paxil-problem-not-solution/#ixzz3AWdzGMAh Problem being that straterra is not a stim med per se, but that interaction may occur. I will try and find out more on that.
(My 7yr old son is currently on it in the AM, Methylin in the PM, and is about to begin Intuniv to help with his impulsiveness. Has had great success with the 1st 2 so far the past almost 3 years, increasing dosage with his growth spurts, but it’s been waning over the past few months – he tried Daytrana patch – only worked “halfway” and he had an allergic reaction to the adhesive…for anyone out there curious about those).
MedHelp Health Answers